# SDR DALA13016326304

- Difficulty date: April 3, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 99,166 hours, 12,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED EMERGENCY LIGHTS AT 4R AND 5L INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY AT DOOR 5L.
